# SDR ASOA05035

- Difficulty date: January 14, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Aerosp ATR72
- Aircraft serial: 7504
- Engine: Pwa PW127
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 4,549 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AT APPROXIMATELY 25,000 FEET THE CREW RECEIVED A FLAP FAIL MESSAGE WITH THE FLIGHT CONTROL PAGE SHOWING BOTH THE LT AND RT FLAPS AT ZERO DEGREES.  THE QRH WAS COMPLIED WITH, AND EMERGENCY DECLARED AND THE AIRCRAFT RETURNED TO DEPARTURE, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LT BRAKE AND POSITION SENSOR UNIT (BPSU) AND ALSO THE FLAP ELECTRONIC CONTROL UNIT (FECU).  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
